# SDR AWXA200400883

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 20,745 hours, 8,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2099
- Condition: Failed
- Location: Zone 221
- Part time: 18,676 hours, 7,278 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-01 CHECK THE FORWARD LT EMERGENCY POWER SUPPLY UNIT FAULTED.  MAINTENANCE REMOVED AND REPLACED FORWARD LT EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
